# SDR CALA2025013000243

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,281 hours, 24,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 654N024344
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERIOR DOOR 2L HANDLE PAN STRUCTURE. REMOVED AND REPLACED PAN HANDLE P/N 654N0243-44 ON L2 DOOR IAW B757-200 SRM 51-21-01 AND DWG 143N6100.
